# SDR CA110803032

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 5,349 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B663
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 3.7 HRS OF INSTALLING AN O/H HIGH ALTITUDE BOOST PUMP, IT FAILED ON ENGINE START UP.  THE PUMP WAS REMOVED WITH NO FUTHER INCIDIENT.
